# SDR RMXA418TY21610

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 2,096 hours, 5,808 cycles
- Engine: Tmeca ARRIEL2B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A1400201101
- Condition: Cracked
- Location: Vertical Stab
- Part time: 2,096 hours, 5,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN 38MM CRACK IN THE UPPER FIN WAS DISCOVERED DURING A DAILY INSP. THE CRACK IS LOCATED ON THE INNER LT UNDERSIDE LOWER L/E RIB STARTING FROM A RIVET AND PROGRESSING AFT ALONG THE RADIUS. ACFT WAS PLACED OUT OF SERVICE AND THE UPPER FIN REPLACED.
